# SDR SWAA2022031183735

- Difficulty date: July 5, 2019
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N752SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29804
- Aircraft time: 69,256 hours, 40,475 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON TRACK AROUND FASTENER HOLE AT AFT CARGO BAY BS927+8 LBL3 WL176. / REMOVED CORROSION ON TRACK AROUND FASTENER HOLE AT AFT CARGO BAY BS 927+8 LBL 3 I.A.W SRM 51-10-02-0G-0 AND ELEVAULATED MAX. MATERIAL REMOVED. L=2.5' X W=1.0' X MINIMUM REMAINING THICKNESS 0.073' FROM ORIGINAL THICKNESS=0.080' AND FOUND TO BE WITHIN LIMITS I.A.W. SRM 53-00-53-1A-2 PARAGRAPH 4.B.(2) FIGURE 103 DETAIL 'G'; APPLIED CHEMICAL CONVERSION COATING AND PRIMER I.A.W. SRM 51-20-01-0G-0 ON BLENDED AREA.
